MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FOLEY 100%SILI L/F 1

Medline Industries, LP MEDLINE; TRAY FOLEY 100%SILI L/F 1
Catalog Number DYND11519
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the catheter is increasingly hard to pull out of the tubing if the catheter were needed to be replaced.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding difficulty disconnecting a foley catheter from its drainage bag tubing; the complaint transcript stated that the catheter is increasingly hard to pull out of the tubing if the catheter were needed to be replaced.Medline quality did not receive a sample nor photographs of the reported product, and a retrospective review of the reported issue revealed no additional complaints of disconnection issues with respect to the reported product.The reported issue could not be confirmed as no sample nor photographs were received to investigate, and a root cause cannot be identified at this time.Due to the inability to confirm the complaint, as well as the low reported occurrence rate, no further corrective action is necessary at this time, and medline quality will continue to monitor for this complaint through bi-weekly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY FOLEY 100%SILI L/F 1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50714368
Report Number1417592-2026-35700
Device Sequence Number10611607
Product Code OHR
UDI-Device Identifier40080196809791
UDI-Public40080196809791
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11519
Device Lot Number96922060001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown